# SDR SIMA202003043002

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 38,856 hours, 33,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT THE MAIN CABIN DOOR IS DIFFICULT TO OPEN .-C/A-GVI  ON MAIN PAX DOOR LUBED ALL MOVEABLE PARTS CHECK OPERATION OF DOOR OPEN AND CLOSE OPS CHECK GOOD NO ISSUES FOUND .
